Torsion groups in cortorsion classes
Rendiconti del Seminario Matematico della Università di Padova, Tome 107 (2002), p. 35-55
@article{RSMUP_2002__107__35_0,
     author = {Str\"ungmann, Lutz},
     title = {Torsion groups in cortorsion classes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {35-55},
     zbl = {1097.20042},
     mrnumber = {1926199},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__107__35_0}
}
Strüngmann, Lutz. Torsion groups in cortorsion classes. Rendiconti del Seminario Matematico della Università di Padova, Tome 107 (2002) pp. 35-55. https://www.numdam.org/item/RSMUP_2002__107__35_0/

[A] D. M. Arnold, Finite rank torsion-free groups and rings, Lecture Notes in Math. 931, Springer Verlag, Berlin-Heidelberg-New York (1982). | MR 665251 | Zbl 0493.20034

[AD] D. Arnold - M. Dugas, Representation type of finite rank almost completely decomposable groups, Forum Math., 10 (1998), pp. 729-749. | MR 1652088 | Zbl 0960.20035

[AV] D. Arnold - C. Vinsonhaler, Typesets and cotypesets of rank-2 torsion free abelian groups, Pacific J. Math., 114 (1984), pp. 1-21. | MR 755480 | Zbl 0496.20040

[B] R. Baer, The subgroup of the elements of finite order of an abelian group, Ann. of Math., 37 (1936), pp. 766-781. | JFM 62.1093.05 | MR 1503308

[EM] P. C. Eklof - A. Mekler, Almost Free Modules; Set-Theoretic Methods, North-Holland (1990). | MR 1055083 | Zbl 0718.20027

[F1] L. Fuchs, Infinite Abelian Groups I, Academic Press (1970). | MR 255673 | Zbl 0209.05503

[F2] L. Fuchs, Infinite Abelian Groups II, Academic Press (1973). | MR 349869 | Zbl 0257.20035

[F3] L. Fuchs, A survey of Butler Groups of Infinite Rank, Contemp. Math., 171 (1994), pp. 121-139. | MR 1293137 | Zbl 0821.20034

[G] P. Griffith, A solution to the splitting mixed group problem of Baer, Trans. Amer. Math. Soc., 139 (1969), pp. 261-269. | MR 238957 | Zbl 0194.05301

[J] B. Jonsson, On direct decompositions of torsion-free abelian groups, Math. Scand., 5 (1957), pp. 230-235. | MR 108454 | Zbl 0081.26202

[S] L. Salce, Cotorsion theories for abelian groups, Symposia Mathematica, 23 (1979), pp. 11-32. | MR 565595 | Zbl 0426.20044

[Sch] P. Schultz, The typeset and cotypeset of a rank two abelian group, Pacific J. Math., 70 (1978), pp. 503-517. | MR 519768 | Zbl 0358.20059

[SW] L. Strüngmann - S. L. Wallutis, On the torsion groups in cotorsion classes, to appear in Proc. of the int. Perth Conf. (2000). | MR 1817170 | Zbl 0985.20042

[W] R. B. Warfield Jr., Homomorphisms and duality for torsion-free groups, Math. Z., 107 (1968), pp. 189-200. | MR 237642 | Zbl 0169.03602